Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 84, NWS Cheyenne, WY

June 16, 2015Banner County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2015, 5:29 PM MDT for Banner County, Scotts Bluff County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2015, 5:29 PM MDT (23:29 UTC)
Expired
Jun 16, 2015, 6:15 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Banner County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 111 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:41 PM MDTHAIL 1.25Wildcat Hills State Rec, NERELAYED THROUGH MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 2:02 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1748 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS55 KCYS 162329
SVRCYS
NEC007-157-170015-
/O.NEW.KCYS.SV.W.0084.150616T2329Z-150617T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 615 PM MDT

* AT 529 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUBBARD
  HILL...OR 10 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING EAST AT 35
  MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBLUFF...GERING...TERRYTOWN...MINATARE...SCOTTS BLUFF NATIONAL
  MONUMENT...WILDCAT HILLS CAMPGROUND...HUBBARD HILL...WILDCAT HILLS
  STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4166 10395 4190 10393 4193 10337 4147 10338
TIME...MOT...LOC 2329Z 274DEG 29KT 4178 10382 

HAIL...1.75IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
070 
WWUS55 KCYS 162359
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT TUE JUN 16 2015

NEC007-157-170015-
/O.CON.KCYS.SV.W.0084.000000T0000Z-150617T0015Z/
BANNER NE-SCOTTS BLUFF NE-
559 PM MDT TUE JUN 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHEASTERN BANNER AND SOUTHEASTERN SCOTTS BLUFF COUNTIES...

AT 559 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILDCAT HILLS
STATE RECREATION AREA...OR 13 MILES SOUTH OF SCOTTSBLUFF...MOVING
EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILDCAT HILLS STATE RECREATION AREA...WILDCAT HILLS CAMPGROUND...
MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4163 10375 4175 10370 4184 10337 4165 10338
      4153 10338
TIME...MOT...LOC 2359Z 287DEG 16KT 4168 10358 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
061 
WWUS55 KCYS 170013
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
613 PM MDT TUE JUN 16 2015

NEC007-157-170022-
/O.EXP.KCYS.SV.W.0084.000000T0000Z-150617T0015Z/
BANNER NE-SCOTTS BLUFF NE-
613 PM MDT TUE JUN 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANNER AND
SOUTHEASTERN SCOTTS BLUFF COUNTIES WILL EXPIRE AT 615 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL 
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL NEBRASKA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHWESTERN SCOTTS BLUFF COUNTY UNTIL 630 PM MDT. 

LAT...LON 4163 10375 4175 10370 4184 10337 4165 10338
      4153 10338
TIME...MOT...LOC 0008Z 274DEG 29KT 4168 10358 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:33 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 16, 3:33 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE JUN 16 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 1245 PM MDT TUE JUN 16 2015

WIDESPREAD LOW STRATUS HAS GIVEN WAY TO PARTLY TO MOSTLY SUNNY SKIES
ACROSS MUCH OF THE AREA THIS AFTERNOON. SURFACE CONDITIONS HAVE BEEN
RESPONDING QUICKLY WITH TEMPERATURES ALREADY RISING INTO THE MID TO
UPPER 70S ALONG/EAST OF THE LARAMIE RANGE. THE LOWER-LEVEL AIR MASS
IS QUITE MOIST WITH DEW POINTS IN THE 55-65 F RANGE FOR MUCH OF THE
AREA EAST OF THE LARAMIE RANGE. SPC MESOANALYSIS SHOWS MUCAPE VALUES
ALREADY IN EXCESS OF 2000 J/KG...ALONG WITH 40-50 KT EFFECTIVE BULK
SHEAR BENEATH FAIRLY STRONG H5 FLOW. MINIMAL CAPPING IN PLACE TODAY
SO EXPECT STORMS TO DEVELOP BETWEEN 19-21Z...MAINLY ALONG LINGERING
OUTFLOW BOUNDARIES AND LLVL CONVERGENCE ALONG A COLD FRONT PUSHING
FROM NORTH TO SOUTH ACROSS THE AREA. THAT SAID...BEST COVERAGE OF
CONVECTION SHOULD BE ALONG A DGW-TOR-SNY LINE. A BIT QUESTIONABLE
HERE IN CHEYENNE WITH LINGERING SOUTHWESTERLY FLOW AT THE SFC. THE
ENVIRONMENT IS RIPE FOR SUPERCELLS CAPABLE OF LARGE HAIL...SOME OF
WHICH MAY BE VERY LARGE WITH NAM BUFKIT SOUNDINGS SHOWING CAPES NEAR
3000 J/KG OVER THE PANHANDLE IN A STRONGLY SHEARED ENVIRONMENT. MAY
SEE A FEW TORNADOES TODAY WITH GOOD LLVL VEERING GIVING WAY TO 0-1
KM SHEAR AROUND 15-25 KTS. EHI VALUES ARE HOVERING AROUND 1 IN THE
LOWEST KILOMETER...BUT WILL HAVE TO WATCH FOR THIS TO BE LOCALLY
ENHANCED NEAR ANY PRE-EXISTING BOUNDARIES.

CONVECTION WILL END FROM WEST TO EAST OVERNIGHT. EXCELLENT BOUNDARY
LAYER MOISTURE AND WEAK LLVL UPSLOPE MAY CONTRIBUTE TO SOME PATCHY
FOG ONCE PCPN COMES TO AN END. NAM SOUNDINGS ARE MORE BULLISH THAN
THE GFS WITH LLVL SATURATION...SO AM NOT ENTIRELY CONFIDENT THAT WE
WILL SEE WIDESPREAD LOW VSBYS. HEADING INTO TOMORROW AFTERNOON...A
SIMILAR MESOSCALE ENVIRONMENT WILL EXIST WITH GOOD INSTABILITY AND
SHEAR PROFILES FAVORABLE FOR SUPERCELLS. ANOTHER SLGT RISK FROM SPC
FOR AREAS ALONG/EAST OF THE LARAMIE RANGE. TOMORROW LOOKS TO BE A
LITTLE LESS WIDESPREAD THAN TODAY WITH THE MAIN FORCING MECHANISM
BEING LLVL CONVERGENCE ALONG THE LARAMIE RANGE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 333 PM MDT TUE JUN 16 2015

ANOTHER ACTIVE DAY ON THURSDAY AS LLVL CONVERGENCE ALONG A SFC
PRESSURE TROF FORMING AHEAD OF APPROACHING SHORTWAVE ENERGY. THIS
COMBINED WITH 1000-1500 J/KG OF PROGD SBCAPES WILL PROVIDE ANTHER
ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FOR AREAS EAST
OF THE LARAMIE RANGE. LEE-SIDE SFC PRESSURE TROUGH SLIDES EAST
INTO THE WRN NEBRASKA PANHANDLE FOR FRIDAY. WARM MID-LEVEL TEMPS
WILL INHIBIT CONVECTION AS WELL AS TRANSLATE TO AFTERNOON HIGH
TEMPERATURES THAT WILL APPROACH 90 DEGREES MOST PLACES. ANOTHER WK
COLD FRONT WILL DRIFT SOUTH DURING THE DAY ON SATURDAY WHICH
SHOULD AGAIN PRODUCE ISOLATED/SCATTERED AFTERNOON AND EARLY
EVENING CONVECTION. HEIGHTS RISE FURTHER SUN-TUE WHICH WILL
SEVERELY HAMPER CONVECTION CHANCES. SO EXPECT A TREND TOWARDS
HOTTER AND DRIER CONDITIONS SUN-TUE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1230 PM MDT TUE JUN 16 2015

MAIN CONCERN FOR THIS TAF CYCLE WILL BE ANTICIPATED AFTERNOON AND
EARLY EVENING THUNDERSTORMS THAT ARE EXPECTED TO IMPACT MOST OF
THE TERMINALS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE. THUNDERSTORMS HAVE YET TO DEVELOP ACROSS THE AREA...BUT
EXPECT THEM TO DO SO BY AROUND 20Z. HAVE MAINTAINED INHERITED
THUNDERSTORM TEMPO GROUPS AT MOST SITES WITH THE EXCEPTION OF KRWL
AS CONFIDENCE IS HIGH ENOUGH IN THE COVERAGE TO WARRANT IT. SOME
OF THIS ACTIVITY HAS THE POTENTIAL TO PRODUCE HAIL AND DAMAGING
WINDS. THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET...WITH
IFR/MVFR CIGS/VSBYS IN FOG/STRATUS AGAIN WEDNESDAY MORNING FOR
ALL SE WYOMING/W NEBRASKA TERMINALS WITH THE EXCEPTION OF KRWL.

&&

.FIRE WEATHER...
ISSUED AT 1245 PM MDT TUE JUN 16 2015

MINIMAL FIRE WEATHER CONCERNS DUE TO RECENT WIDESPREAD RAINFALL AND
GREENUP. HOWEVER...HUMIDITIES WILL CONTINUE TO FALL OVER THE NEXT
FEW DAYS AS A MUCH WARMER AND DRIER WEATHER PATTERN RETURNS TO THE
AREA. AFTERNOON RH VALUES WILL FALL TO BETWEEN 10 AND 15 PERCENT
WEST OF THE LARAMIE RANGE ON THURSDAY AND FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...CLH
LONG TERM...CAH
AVIATION...CAH
FIRE WEATHER...CLH
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MDT TUE JUN 16 2015

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
171815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL
AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO
THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS
WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE
WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH
SATURDAY. A FEW MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE
RANGE THIS AFTERNOON AND EVENING.

WYZ103>106-109>117-171815-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH
CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

HAMMER

In the hours before

Local storm report, Jun 16, 4:25 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             3 N VETERAN             42.00N 104.35W
06/16/2015  E1.25 INCH       GOSHEN             WY   BROADCAST MEDIA

&&

MJAMSKI
Special weather statement, Jun 16, 4:25 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT TUE JUN 16 2015

WYZ118-119-162315-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
425 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
515 PM MDT...

AT 424 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NORTH CHEYENNE...OR 9 MILES NORTH OF CHEYENNE...MOVING EAST AT 35
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...BURNS...RANCHETTES...HILLSDALE AND NORTH CHEYENNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING NEAR MILE MARKER 15.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 370 AND 389.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4120 10484 4136 10477 4129 10424 4104 10434
TIME...MOT...LOC 2224Z 287DEG 32KT 4128 10475

COX
Local storm report, Jun 16, 4:54 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             LYMAN                   41.92N 104.04W
06/16/2015  E0.88 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

KC
Local storm report, Jun 16, 4:59 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             LYMAN                   41.92N 104.04W
06/16/2015  E1.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

KC
Local storm report, Jun 16, 5:07 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
507 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             5 N GUERNSEY            42.34N 104.74W
06/16/2015  E1.75 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MJAMSKI
Special weather statement, Jun 16, 5:15 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT TUE JUN 16 2015

WYZ116-117-170000-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
515 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 600 PM MDT...

AT 515 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VEDAUWOO CAMPGROUND...OR 14 MILES SOUTHEAST OF LARAMIE...MOVING EAST
AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND...CRYSTAL LAKE CAMPGROUND...VEDAUWOO
CAMPGROUND...CRYSTAL LAKE RESERVOIR...VEDAUWOO...BUFORD...GRANITE
SPRINGS RESERVOIR AND NORTH CROW CAMPGROUND.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 327 AND
349.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4110 10548 4127 10540 4116 10501 4100 10510
TIME...MOT...LOC 2315Z 289DEG 17KT 4117 10537

COX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 4:52 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff38 min
Jun 16, 5:39 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.